# SDR DALA201910115852

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Repair
- Condition: Corroded
- Location: Bs 1675-1690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS DOUBLER REPAIR AT DECK PLATE BTW STA 1675 TO STA 1690 AND LBL 2 TO LBL 20, PAX CABIN FLOOR STRUCTURE (W2). CORRECTIVE ACTION: DOUBLER REPAIR AT DECK PLATE BTW STA 1675 TO STA 1690 AND LBL 2 TO LBL 20 WAS REPLACED PER B757-200 SRM 53-60-51 REP 2.
